# SDR SWIA202507110002

- Difficulty date: July 2, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 44,355 hours, 32,431 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON TROUBLESHOOTING HARD TO CLOSE PAX DOOR FOUND FORWARD STOP BRACKET CRACKED.  (FILED CLOSED)REMOVED AND REPLACED PAX DOOR FORWARD STOP BRACKET WITH REFERENCE TO SRM 51-42-21.  COMPLIED WITH TASK CARD 51-900-1002-SKY.  COMPLETED M-337.  REFERENCE CHILD CAMP FOR ADJUSTMENT / TEST.
